Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

IMPACT FACTOR (RJIF): 8.4

International Journal of Applied Research

Vol. 3, Issue 6, Part N (2017)

On RGWΑ-locally closed sets in Topological Spaces

Author(s)
RS Wali and Vijayalaxmi R Patil
Abstract
In this paper, we introduce three weaker forms of locally closed sets called RGW⍺-LC sets, RGW⍺-LC* set and RGW⍺-LC** sets each of which is weaker than locally closed set and study some of their properties and their relationships with w-lc, 𝜃g-lc, lδc, π-lc and rg-lc etc sets.
Pages: 967-973  |  695 Views  11 Downloads
How to cite this article:
RS Wali, Vijayalaxmi R Patil. On RGWΑ-locally closed sets in Topological Spaces. Int J Appl Res 2017;3(6):967-973.
Call for book chapter
International Journal of Applied Research